MAUDE Adverse Event Report: DENTSPLY LLC **NUPRO REVOLV 90D SOFT MULTI (PD); HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL

DENTSPLY LLC **NUPRO REVOLV 90D SOFT MULTI (PD); HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL
Catalog Number 965250
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that nupro revolv 90d soft multi (pd) is alleged that patient had an allergic reaction to something during their cleaning.The hygienist thinks it is the prophy cup used during the polishing of the patients¿ teeth.A dentsply sirona nupro freedom- revolve prophy cup was used with a non-dentsply sirona polishing paste.Patient will see her allergist in (b)(6) 2025, as this is the soonest appointment available".No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Allergic reaction checklist was never received from the customer to further evaluate this incident.If additional information is received, we will reopen the complaint for further investigation.Root cause is inconclusive due to not enough information was provided by the customer.Failure mode - possible allergic reaction.Root cause - customer did not read/follow instructions.Conclusion code - indeterminable.

Common Device Name
HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22327582
Report Number2424472-2025-00235
Device Sequence Number20935417
Product Code EGS
UDI-Device IdentifierD0039652501
UDI-PublicD0039652501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number965250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/24/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown